# SDR SWAA2024040169093

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 829 hours, 445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWDGALLEY MEGAPHONE INOP<[01] R/R FWD GAL MEGAPHONE IAW SIP. OPS CHECK GOOD.
